Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 95, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2008, 9:29 AM CDT for Iron County, Madison County, Saint Francois County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 9:29 AM CDT (14:29 UTC)
- Expired
- Apr 10, 2008, 10:15 AM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Iron County, MO, Madison County, MO, Saint Francois County, MO
The radar
The St Louis radar (KLSX), 143 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:28 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.5 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 328 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 696 m²/s²
- 0-3 km storm-relative helicity
- 979 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 101429
SVRLSX
MOC093-123-187-101515-
/O.NEW.KLSX.SV.W.0095.080410T1429Z-080410T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI
MADISON COUNTY IN SOUTHEAST MISSOURI
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI
* UNTIL 1015 AM CDT
* AT 923 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF ANNAPOLIS...OR 17
MILES SOUTHWEST OF IRONTON...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
ARCADIA...
IRONTON...
ROSELLE...
JUNCTION CITY...
FREDERICKTOWN...
KNOB LICK...
WOMAC...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 11 AM.
IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
LAT...LON 3728 9075 3736 9075 3737 9076 3751 9078
3755 9078 3777 9033 3764 9014 3732 9014
3730 9040 3731 9054 3729 9055
TIME...MOT...LOC 1429Z 241DEG 55KT 3744 9071
$$
TILLY2 follow-up statements
000
WWUS53 KLSX 101447
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT THU APR 10 2008
MOC093-101457-
/O.CAN.KLSX.SV.W.0095.000000T0000Z-080410T1515Z/
IRON MO-
947 AM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR IRON COUNTY IS CANCELLED...
LAT...LON 3731 9056 3764 9054 3772 9045 3772 9042
3777 9035 3777 9033 3764 9014 3743 9015
3732 9014
TIME...MOT...LOC 1447Z 241DEG 55KT 3767 9045 3755 9041
3733 9047
$$
MOC123-187-101515-
/O.CON.KLSX.SV.W.0095.000000T0000Z-080410T1515Z/
MADISON MO-ST. FRANCOIS MO-
947 AM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR ST. FRANCOIS AND MADISON COUNTIES...
AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROSELLE TO 6 MILES SOUTH OF ROSELLE TO 8 MILES
SOUTHWEST OF SACO...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST
OF IRONTON TO 9 MILES SOUTHEAST OF IRONTON TO 13 MILES NORTHEAST OF
PIEDMONT...MOVING NORTHEAST AT 60 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BUCKHORN...
MINE LA MOTTE...LIBERTYVILLE...JUNCTION CITY...WOMAC AND MARQUAND.
LAT...LON 3731 9056 3764 9054 3772 9045 3772 9042
3777 9035 3777 9033 3764 9014 3743 9015
3732 9014
TIME...MOT...LOC 1447Z 241DEG 55KT 3767 9045 3755 9041
3733 9047
$$
CVKING000
WWUS53 KLSX 101517
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CDT THU APR 10 2008
MOC123-187-101528-
/O.EXP.KLSX.SV.W.0095.000000T0000Z-080410T1515Z/
MADISON MO-ST. FRANCOIS MO-
1018 AM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR ST. FRANCOIS AND MADISON
COUNTIES EXPIRES AT 1015 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3731 9056 3764 9054 3772 9045 3772 9042
3777 9035 3777 9033 3764 9014 3743 9015
3732 9014
TIME...MOT...LOC 1447Z 241DEG 55KT 3767 9045 3755 9041
3733 9047
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:22 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Apr 10, 5:22 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
522 AM CDT THU APR 10 2008
.DISCUSSION...
PRIMARY FCST PROB FOR TDY WL BE MIXTURE OF TEMPS AND SVR WX
POTENTIAL. CURRENT FCST IS TAILORED TWD THE UKMET...NCEP 4KM WRF
AND LOCALLY RUN ARW WRF MDLS. GFS IS PLAGUED WITH CNVTV FEEDBACK
MAKING DYNAMICS UNRELIABLE.
ONGOING CNVTN HAS DELAYED PROGRESSION OF WRMFNT. LATEST WV IMAGE
WUD SUGGEST TROF IS BEGINNING TO DIG INTO SRN PLAINS WHICH SHUD
SPEED UP SFC LOW. CNVTN APPEARS TO BE WEAKENING SOME WHICH SHUD
ALLOW WRMFNT TO MV NWD. ATTM...EXPECT CNVTN TO LIFT NWD AND CONT EWD
THIS MRNG...POSSIBLY BEING E OF STL BY EARLY AFTN. MDLS SUGGEST
CNVTN SHUD OUT RUN DRY LINE LATER THIS MRNG. DRY SLOT IS EXPECTED
TO MV INTO WRN MO BY MID DAY ADVECTING IN STEEP MID LVL LAPSE
RATES AND CLEARING OUT SKIES FOR AMPLE INSOLATION THIS AFTN.
EVEN IF SKIES DO NOT COMPLETELY CLEAR OUT...WRM SECTOR SHUD
DESTABILIZE ENUF TO ALLOW CNVTN TO FORM ALONG DRY LINE LATE THIS
AFTN AND THIS EVE AS YET ANOTHER VORT LOBE ROUNDS THE BASE OF UPR
LVL TROF. CDFNT IS PROGD TO BE IN ERN KS/OK THIS EVE. CNVTN COULD
FORM ALONG THE CDFNT. HOWEVER...ANY CNVTN THAT DOES FORM IS
EXPECTED TO DISSIPATE SHORTLY AFTER SUNSET AND WUD LIKELY NOT
AFFECT THE CWA.
SYS BCMS VERTICALLY STACKED THIS EVE AND SLOWLY MOVES E OVR THE
NEXT COUPLE OF DAYS. COLD AIR BEHIND THE SYS WL BRING A CHANCE OF
SHRA AND SHSN TO MUCH OF THE CWA FRI NGT THRU SAT NGT. TEMPS ON
SAT AND SUN WL BE UNSEASONABLY COLD AS STRONG SFC RIDGE BUILDS
INTO THE REGION. THEREFORE...HAVE TRENDED TEMPS BLW MOS VALUES AND
TWD MDLS 2M TEMPS.
TEMPS WL BEGIN TO REBOUND ON MON REACHING UPR 50S AGAIN. LITTLE IF
ANY CHANGES WERE MADE TO PREV FCST BEYOND SUN.
TILLY
&&
.AVIATION...
FOR THE 06Z TAFS...
SHOWERS WERE INCREASING ACROSS THE AREA LATE THIS EVENING IN
RESPONSE TO IMPRESSIVE LOW LEVEL MOISTURE CONVERGENCE/TRANSPORT.
FRONTAL BOUNDARY WAS LOCATED OVER NORTHERN AR AT THIS TIME. FRONT
WILL CONTINUE TO MOVE NORTHWARD TONIGHT AS A WARM FRONT. EXPECT THE
FRONT TO MOVE INTO SOUTHERN IA BY THURSDAY EVENING. A COLD FRONT
WILL MOVE ACROSS THE AREA THURSDAY NIGHT. STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED THURSDAY AFTERNOON AHEAD OF THE COLD
FRONT.
TPS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MONROE IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL.
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH FRIDAY
MORNING FOR BOND IL-CLINTON IL-FAYETTE IL-MARION IL-
MONTGOMERY IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 10, 4:23 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 423 AM CDT THU APR 10 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 423 AM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY SOME OF WHICH MAY BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE GREATEST THREAT WILL BE ALONG AND SOUTH OF A LINE EXTENDING FROM VANDALIA ILLINOIS...TO ST LOUIS...TO STEELVILLE MISSOURI. IN ADDITION... TWO TO THREE INCHES OF RAINFALL IS EXPECTED ACROSS THE REGION WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. THIS WILL CREATE THE POTENTIAL FOR FLASH FLOODING ALONG WITH SIGNIFICANT RISES ALONG SOME LOCAL RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF SNOW SHOWERS ACROSS MUCH OF THE REGION FRIDAY NIGHT INTO SATURDAY MORNING...AND AGAIN SATURDAY NIGHT. NO SNOW ACCUMULATION IS EXPECTED. GUSTY WINDS OF 30 TO 40 MPH WILL ALSO OCCUR ACROSS MUCH OF THE AREA FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AND FLOODING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Local storm report, Apr 10, 8:48 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 1 E MEHLVILLE 38.50N 90.30W
04/10/2008 M0.00 INCH ST. LOUIS MO CO-OP OBSERVER
0829 AM HEAVY RAIN BISMARCK 37.77N 90.62W
04/10/2008 M2.05 INCH ST. FRANCOIS MO TRAINED SPOTTER
0834 AM HEAVY RAIN ST. PETERS 38.78N 90.61W
04/10/2008 M1.10 INCH ST. CHARLES MO TRAINED SPOTTER
0847 AM HEAVY RAIN 5 NE CENTERVILLE 37.49N 90.90W
04/10/2008 M2.42 INCH REYNOLDS MO CO-OP OBSERVER
0848 AM HEAVY RAIN REYNOLDS 37.40N 91.07W
04/10/2008 M3.15 INCH REYNOLDS MO CO-OP OBSERVER
&&
SIPPRELLLocal storm report, Apr 10, 8:49 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 AM HEAVY RAIN LEBANON 38.60N 89.82W
04/10/2008 M1.13 INCH ST. CLAIR IL CO-OP OBSERVER
&&
SIPPRELLLocal storm report, Apr 10, 8:51 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 1 E MEHLVILLE 38.50N 90.30W
04/10/2008 M1.20 INCH ST. LOUIS MO CO-OP OBSERVER
&&
SIPPRELLLocal storm report, Apr 10, 9:10 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HEAVY RAIN STE. GENEVIEVE 37.97N 90.05W
04/10/2008 M1.32 INCH STE. GENEVIEVE MO CO-OP OBSERVER
&&
SIPPRELLLocal storm report, Apr 10, 9:15 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM HEAVY RAIN AVISTON 38.61N 89.61W
04/10/2008 M1.20 INCH CLINTON IL TRAINED SPOTTER
&&
SIPPRELLLocal storm report, Apr 10, 9:24 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM FLASH FLOOD CENTERVILLE 37.44N 90.96W
04/10/2008 REYNOLDS MO LAW ENFORCEMENT
IN THE CITY OF CENTERVILLE ... WATER OUT OF THE BANKS
INUNDATING BUILDINGS WITHIN THE CITY ... HIGHWAY N CLOSED
WITH WATER OVER THE ROAD IN SEVERAL LOCATIONS ... ROUTE
49 HAS WATER OVER THE ROAD 3 MILES TO THE EAST OF HIGHWAY
21 ...
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:08 PM CDT | River Flood Warning | LSX | Reynolds | 60 hr |
| Apr 9, 8:40 PM CDT | River Flood Warning | LSX | Osage | 5 days |
| Apr 9, 8:40 PM CDT | River Flood Warning | LSX | Cole | 67 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Lewis | 71 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Marion | 35 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Marion | 61 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Crawford | 63 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Crawford, Washington | 71 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 41 days |
| Apr 9, 9:49 PM CDT | River Flood Warning | LSX | Jefferson | 3 days |
| Apr 9, 9:49 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Apr 9, 10:13 PM CDT | River Flood Warning | LSX | Saint Charles | 42 days |
| Apr 9, 10:13 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Apr 10, 12:25 AM CDT | River Flood Warning | LSX | Marion | 42 days |
| Apr 10, 3:21 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Apr 10, 5:10 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 12 more | 6 hr |
| Apr 10, 8:24 AM CDT | Flash Flood Warning | LSX | Lincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 10, 8:51 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 10, 10:03 AM CDT | River Flood Warning | LSX | Lincoln | 35 hr |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Callaway, Cole | 5 hr |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Callaway, Osage | 3 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Franklin, Warren | 3 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
| Apr 10, 11:02 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 3 hr |
| Apr 10, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 44 min |
| Apr 10, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Shelby | 47 min |
| Apr 10, 4:49 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe | 37 min |
| Apr 10, 5:15 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 60 min |
| Apr 10, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 38 min |
| Apr 10, 5:40 PM CDT | Tornado Warning | LSX | Lewis | 32 min |
| Apr 10, 6:02 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.